MathSciNet Relay Station
MathSciNet bibliographic data
MR2357751 58J52
Kirsten, Klaus; Loya, Paul; Park, Jinsung Functional determinants for general self-adjoint extensions of Laplace-type operators resulting from the generalized cone. Manuscripta Math. 125 (2008), no. 1, 95–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement